# SDR 2019FA0000304

- Difficulty date: July 15, 2019
- Submitted: September 13, 2019
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28242
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260937
- Part serial: 02012706
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOTS AND FLIGHT DIRECTORS MISSING DURING CLIMB AND NO MCP INFORMATION TO ACTIVE ANY AUTOPILOT. ALTITUDE SELECTOR SHOW 50.000 FT AND IAS AND MACH SELECTOR FREEZED. CORRECTIVE ACTION: WAS CHANGED DFCS MODE CONTROL PANEL IAW AMM 22-11-24/401. TEST OK
